# SDR 20000828SH002

- Difficulty date: July 27, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Make and model: Beech A45
- Propeller: Mcauly 2A36C23
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C23
- Condition: Cracked
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED AT LAST ASSEMBLE, IMPROPER USE OF SILICONE WAS USED TO SEAL THREADS OF RETENTION NUT TO HUB.  HUB SOCKETS WERE BOTH CRACKED.  EARLY CRACK DETECTION FROM ROD DYE OIL LEAKING OUT COULD NOT HAPPEN BECAUSE THREADS WERE FILLED WITH SILICONE DURING ASSEMBLY.  (X)
